Exact distributions for some Rényi-type statistics

Z. W. Birnbaum; B. P. Lientz

Applicationes Mathematicae (1969)

  • Volume: 10, Issue: 1, page 179-192
  • ISSN: 1233-7234

How to cite


Z. W. Birnbaum, and B. P. Lientz. "Exact distributions for some Rényi-type statistics." Applicationes Mathematicae 10.1 (1969): 179-192. <http://eudml.org/doc/263832>.

author = {Z. W. Birnbaum, B. P. Lientz},
journal = {Applicationes Mathematicae},
language = {eng},
number = {1},
pages = {179-192},
title = {Exact distributions for some Rényi-type statistics},
url = {http://eudml.org/doc/263832},
volume = {10},
year = {1969},

AU - Z. W. Birnbaum
AU - B. P. Lientz
TI - Exact distributions for some Rényi-type statistics
JO - Applicationes Mathematicae
PY - 1969
VL - 10
IS - 1
SP - 179
EP - 192
LA - eng
UR - http://eudml.org/doc/263832
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.